# SDR CALA9901163

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1009-1079
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT CENTER SEAT TRACK CORRODED AROUND CLIP NUTS AT STA 1009-1079.  THE SEAT TRACK WAS REPLACED IAW ECRA 5310-03904.
